# SDR UIEA2024021000084

- Difficulty date: February 18, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 89,811 hours, 20,293 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 1211350001
- Part serial: APMBK018
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENG 2, LH T/REVERSER HYD ACTUATOR WITH LEAK EVIDENCE.( ENG 2, LH T/REVERSER HYD ACTUATOR WAS REPLACED PER AMM 78-31-06-404-006-H00 REV 140, AUG 22-2023 )
